同期システムに対するリアプノフ方程式, 不等式および安定性定理 Lyapunov Equations, Inequalities and Stability Throrems for Periodic Systems

この論文にアクセスする

この論文をさがす

著者

抄録

Lyapunov equations and inequalities are studied in connection with the stability of linear periodic systems. First, as preliminaries, existing results on Lyapunov equations in time-invariant systems are summarized in the form of equivalence theorems. Then, based on those results, existence conditions are derived for positive-definite or nonnegative-definite periodic solutions of periodic Lyapunov differential equations and inequalities with reference to the detectability and observability. Such conditions are stated all as equivalent conditions for the system to be either asymptotically stable or stable. Brief discussions are included also for periodic Lyapunov difference equations in discrete-time periodic systems.

収録刊行物

  • システム制御情報学会論文誌  

    システム制御情報学会論文誌 13(3), 134-140, 2000-03-15 

    一般社団法人 システム制御情報学会

参考文献:  17件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004472919
  • NII書誌ID(NCID)
    AN1013280X
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    13425668
  • NDL 記事登録ID
    5292898
  • NDL 雑誌分類
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL 請求記号
    Z14-195
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ